| Catalog Number |
0066214 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No specific root cause or defect was identified; however, it appears that the anti-lea was very weakly reactive.There is no specific action that users are expected to take to mitigate the reported device failure/malfunction other than to ensure that preventative maintenance is performed as indicated in the instrument instructions.No product or samples were returned to immucor to allow for further investigation.No patient injury or harm was reported.No product problem was identified.The immucor internal reference for the associated record is (b)(4).
Event or Problem Description
On (b)(6) 2025 a customer reported an unexpected negative antibody id result for capture-r ready-id.